# SDR UALA2012082204698

- Difficulty date: August 22, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,072 hours, 6,436 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Shroud
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT APU HST FUEL SHROUD APPROX 25 DROPS PER SECOND.  NEED TO REPLACE APU FUEL LINE.  REMOVED APU FUEL LINE FROM STN 1648 THRU STN 2030 PER MM.  REMOVED APU FUEL LINE FROM BODY STA 1265.0 TO 1648.0 PER MM.  REPLACED O-RINGS ON FUEL SHROUD DETAIL B AND D AT APPROX STA 1265.0.  SMALL FUEL LINE 60B92407-39 IS IN PLACE AND NEEDS TO BE TORQUED.  PARTS IN AREA.  REPLACED APU FUEL LINE AND COMPLETED LEAK CHECKS ON PTT'S.
